MathSciNet Relay Station
MathSciNet bibliographic data
MR1557292 Contributed Item
Moore, E. Hastings; The group of holoedric transformation into itself of a given group. Bull. Amer. Math. Soc. 1 (1894), no. 3, 61–66.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement